# SDR REXA2013122202318

- Difficulty date: December 18, 2013
- Submitted: December 22, 2013
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 26,083 hours, 18,875 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS DAMAGE.  REPAIRED IAW REO 601R-53-61-2155.
